Alert archive / California / Gale Warnings in 2009
Gale Warning 57, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Mar 28, 2009, 2:52 AM PDT. It took effect at Mar 29, 2009, 6:00 AM PDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 2:52 AM PDT (09:52 UTC)
- In effect from
- Mar 29, 2009, 6:00 AM PDT
- Expired
- Mar 30, 2009, 11:00 PM PDT
- In force
- 41 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
918 WHUS76 KEKA 280952 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT SAT MAR 28 2009 PZZ450-282300- /O.EXP.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 252 AM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ470-282300- /O.EXP.KEKA.SI.Y.0027.000000T0000Z-090328T1000Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 AM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ475-282300- /O.CON.KEKA.SI.Y.0027.000000T0000Z-090328T1800Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.UPG.KEKA.GL.A.0006.090329T1800Z-090331T0600Z/ /O.NEW.KEKA.GL.W.0057.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. NORTHERLY GALES WILL AFFECT THE SOUTHERN OUTER COASTAL WATERS SUNDAY AND MONDAY. GALE FORCE GUSTS WILL OCCUR SUNDAY...WITH SUSTAINED SPEEDS UP TO 35 KT AND GUSTS TO 40 KT SUNDAY NIGHT INTO MONDAY. LARGE WIND WAVES WILL ACCOMPANY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-282300- /O.CON.KEKA.SI.Y.0027.000000T0000Z-090328T1800Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 AM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
8 follow-up statements
252 WHUS76 KEKA 282113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT SAT MAR 28 2009 PZZ450-291200- /O.CAN.KEKA.SW.Y.0022.000000T0000Z-090331T0600Z/ /O.NEW.KEKA.SC.Y.0015.090329T0800Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 11 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-291200- /O.UPG.KEKA.SW.Y.0022.000000T0000Z-090402T0600Z/ /O.EXT.KEKA.GL.W.0057.090329T1500Z-090331T0600Z/ /O.NEW.KEKA.SE.W.0012.090329T1800Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PDT SAT MAR 28 2009 ...GALE WARNING NOW IN EFFECT FROM 8 AM SUNDAY TO 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT MONDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST THROUGH MONDAY NIGHT. LARGE AND STEEP SEAS WILL DEVELOP IN RESPONSE TO THE STRONG WINDS...AND THE SEAS WILL BECOME EXTRA HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-291200- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090403T0600Z/ /O.EXB.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ455-291200- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090403T0600Z/ /O.EXB.KEKA.GL.W.0057.090329T1500Z-090330T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 PM PDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 8 AM SUNDAY TO 5 AM PDT MONDAY... NORTHERLY WINDS WILL INCREASE TONIGHT AS HIGH PRESSURE BUILDS OVER THE NORTHEAST PACIFIC. THE WINDS WILL REACH GALE FORCE STRENGTH SUNDAY MORNING AND PERSIST INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$
751 WHUS76 KEKA 291016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT SUN MAR 29 2009 PZZ475-292215- /O.EXT.KEKA.GL.W.0057.090329T1300Z-090331T0600Z/ /O.EXT.KEKA.SE.W.0012.090329T1300Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PDT SUN MAR 29 2009 ...GALE WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT MONDAY... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-292215- /O.NEW.KEKA.SI.Y.0028.090329T1016Z-090329T1500Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ /O.EXT.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-292215- /O.NEW.KEKA.SI.Y.0028.090329T1016Z-090329T1500Z/ /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ /O.CON.KEKA.GL.W.0057.090329T1500Z-090330T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... NORTH WINDS WILL INCREASE TO GALE FORCE EARLY THIS MORNING AS HIGH PRESSURE BUILDS OVER THE PACIFIC NORTHWEST. HAZARDOUS SEA CONDITIONS WILL DEVELOP AS A RESULT OF THESE STRONG WINDS. WINDS WILL EASE AND SEAS WILL SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-292215- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 316 AM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHUS76 KEKA 292114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PDT SUN MAR 29 2009 PZZ475-300715- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... STRONG NORTH WINDS WILL CONTINUE THROUGH MONDAY NIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH LOWER PRESSURE OVER LAND. THE WINDS WILL CONTINUE TO GENERATE LARGE AND STEEP SEAS THROUGH MONDAY NIGHT. THE WINDS WILL EASE AND SEAS SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-300715- /O.CON.KEKA.GL.W.0057.000000T0000Z-090330T0600Z/ /O.CON.KEKA.SW.Y.0022.000000T0000Z-090331T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... STRONG NORTH WINDS WILL CONTINUE THROUGH TONIGHT AS HIGH PRESSURE OFFSHORE INTERACTS WITH LOWER PRESSURE OVER LAND. THE WINDS WILL EASE AND SEAS SUBSIDE BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-300715- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 214 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHUS76 KEKA 300547 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1047 PM PDT SUN MAR 29 2009 PZZ475-301000- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1047 PM PDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-301000- /O.EXT.KEKA.SW.Y.0022.000000T0000Z-090330T0600Z/ /O.CON.KEKA.GL.W.0057.000000T0000Z-090330T0600Z/ /O.EXB.KEKA.SC.Y.0015.090330T0600Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1047 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-301000- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1047 PM PDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
173 WHUS76 KEKA 300905 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PDT MON MAR 30 2009 PZZ475-302300- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE TODAY AND WILL PRODUCE STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-302300- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE TO STRONG NORTH WINDS OF 15 TO 25 KNOTS AND HAZARDOUS SEA CONDITIONS WILL CONTINUE TODAY. WINDS WILL EASE AND SEAS WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
161 WHUS76 KEKA 301545 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 AM PDT MON MAR 30 2009 PZZ475-302345- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 AM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE INTO THIS EVENING MAINTAINING STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-302345- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 AM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE NORTH WINDS OF 15 TO 25 KNOTS WILL MAINTAIN HAZARDOUS SEAS CONDITIONS INTO THIS EVENING. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
879 WHUS76 KEKA 302132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT MON MAR 30 2009 PZZ475-310545- /O.CON.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.CON.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL CONTINUE INTO THIS EVENING MAINTAINING STEEP HAZARDOUS SEAS. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-470-310545- /O.CON.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... MODERATE NORTH WINDS OF 15 TO 25 KNOTS WILL MAINTAIN HAZARDOUS SEAS CONDITIONS INTO THIS EVENING. WINDS WILL EASE AND SEAS WILL SUBSIDE LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
563 WHUS76 KEKA 310558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1058 PM PDT MON MAR 30 2009 PZZ475-311000- /O.EXP.KEKA.GL.W.0057.000000T0000Z-090331T0600Z/ /O.EXP.KEKA.SE.W.0012.000000T0000Z-090331T0600Z/ /O.NEW.KEKA.SC.Y.0016.090331T0600Z-090402T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1058 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-470-310700- /O.EXP.KEKA.SC.Y.0015.000000T0000Z-090331T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1058 PM PDT MON MAR 30 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 27, 2:45 PM PDT, 12 hours 7 minutes earlier.
Area forecast discussion, Mar 27, 2:45 PM PDT, 12 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 245 PM PDT FRI MAR 27 2009 .SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL WEAKEN ON SATURDAY AS AN UPPER LEVEL TROUGH MOVES TOWARD THE PACIFIC NORTHWEST. THIS TROUGH WILL BRING A CHANCE OF LIGHT RAIN TO THE REGION SATURDAY NIGHT. HIGH PRESSURE WILL RE-BUILD ON SUNDAY...AND COOLING NORTH WINDS WILL INCREASE THROUGH THE DAY. && .SHORT TERM...TONIGHT THROUGH TUESDAY...A FAIRLY NICE/WARM DAY ACROSS THE INTERIOR...AFTER THE MORNING FOG AND LOW CLOUDS BURNED OFF. INLAND MAX TEMPS WERE UP 6-12 DEGREES COMPARED TO YESTERDAY ...WITH READINGS IN THE 70S ACROSS THE WARMEST VALLEYS. THE RIDGE OVER THE WEST COAST WILL BEGIN TO WEAKEN TOMORROW AS AN UPPER TROUGH FROM THE GULF OF AK HEADS TOWARD THE PACIFIC NORTHWEST. OVERALL...IT SHOULD BE ANOTHER FINE DAY FOR NW CAL...BUT NOT QUITE AS WARM...AND PERHAPS MORE CLOUDS AT THE COAST AS THE MARINE LAYER DEEPENS THROUGH THE DAY. THE BEST RAIN CHANCES LOOK TO BE NORTH OF DEL NORTE COUNTY THROUGH 5PM SAT...BUT WE WILL HOLD ONTO A SLIGHT CHANCE FOR THE NORTH COAST AS THE TIMING IS STILL NOT COMPLETELY SURE. GFS/NAM/ECMWF/UKMET AND ENSEMBLES WERE IN GOOD AGREEMENT WITH THE TAIL END OF A SHORT-WAVE TROUGH MOVING OVER THE AREA SAT NIGHT. THIS TROUGH WILL GENERATE LIGHT RAIN IN THE NORTHERN ZONES BY MIDNIGHT SATURDAY. RAIN RATES ARE EXPECTED TO BE LIGHT WITH PROBABLY NO MORE THAN ONE OR TWO TENTHS TOTAL ACCUMULATION BY 5 AM SUNDAY. THE SOUTHERN ZONES SHOULD REMAIN FREE OF THE RAIN...EXCEPT FOR A SMALL CHANCE OF DRIZZLE SHOWERS AS A WEAK MARINE PUSH DEVELOPS IN THE WAKE OF THE FRONT. HIGH PRESSURE BUILDS AFTER TROUGH PASSAGE EARLY SUNDAY MORNING AND WE SHOULD SEE DECENT CLEARING AND DRYING. STRONG COLD AIR ADVECTION AND ROBUST NORTHERLY WINDS WILL RAMP UP ALONG THE COAST AFTER TROUGH PASSAGE. SUNDAY MAY END UP BEING QUITE BLUSTERY AND CHILLY AT THE COAST. OVERNIGHT LOW TEMPERATURES MAY DIP INTO THE LOWER TO MID 30S ALONG THE NORTH COAST SUNDAY NIGHT/EARLY MONDAY AND A FROST ADVISORY MAY BE NECESSARY...DEPENDING ON HOW MUCH DRYING/CLEARING WE GET DURING THE DAY ON SUNDAY OR HOW FAST WE WARM UP EARLY ON MONDAY. HIGH PRESSURE AND WARMER WEATHER LOOKS TO RETURN BY MONDAY. THE HIGH SHOULD HOLD ON TUE...BUT WEAKEN SLIGHTLY AS ANOTHER SHORT-WAVE TROUGH IN NW FLOW ALOFT APPROACHES THE PAC NW. SUSPECT THERE WILL BE THE TYPICAL NIGHT/MORNING LOW CLOUDS ALONG THE COAST MON AND TUE AS THE AIR MASS WARMS. DJB .LONG TERM...TUESDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS WERE IN GOOD AGREEMENT ON THE LARGE SCALE PATTERN...KEEPING NORTHWEST CALIFORNIA IN RELATIVELY DRY NORTHWEST FLOW THROUGH FRIDAY. HIGH PRESSURE OVER THE EASTERN PACIFIC LOOKS TO BE THE MAIN WEATHER CONTROL THROUGH MUCH OF NEXT WEEK. HOWEVER...A SERIES OF WEAK SHORT-WAVE TROUGHS WILL MOVE OVER THE RIDGE FROM TIME TO TIME AND BRING THE POSSIBILITY OF LIGHT RAIN TO THE NORTHERN ZONES. THE EURO AND GFS WERE NOT IN VERY GOOD AGREEMENT ON THE TIMING OF THESE SHORT-WAVE FEATURES. THUS...WE LEFT A BROAD BRUSH SLIGHT CHANCE OF RAIN TUESDAY NIGHT THROUGH FRIDAY. THERE IS AN OUTSIDE CHANCE ONE OF THESE TROUGHS MAY TURN OUT TO BE STRONGER THAN CURRENT MEDIUM RANGE SOLUTIONS INDICATE. DJB && .AVIATION...VFR CONDS TO PREVAIL THROUGH THE AFTERNOON. DECENT SFC HEATING RESULTING IN GUSTY WINDS MIXING TO SFC AT COASTAL TAF SITES WITH WINDS AT UKI XPCTD TO PICK UP WITHIN AN HR OR SO. XPCT OVERNIGHT CIGS SIMILAR TO LAST NIGHT WITH LOW MVFR CIGS AT ACV...BUT POTENTIAL EXISTS FOR CIGS TO SETTLE AT HIGH IFR. CONFIDENCE IS LOWER AT CRESCENT CITY WITH REGARDS TO CEILING DEVELOPMENT AND HAVE RETAINED SCATTERED FCST FM PREVIOUS SHIFT. UKI XPCTD TO RMN VFR THRU THE PD. CLARK && .MARINE...THE INTERACTION BETWEEN HIGH PRESSURE OVER THE EAST PACIFIC WITH LOWER PRESSURE OVER CALIFORNIA WILL CONTINUE THE BRISK N WINDS THROUGH TONIGHT. THE PRESSURE GRADIENT IS TIGHTEST SOUTH OF CAPE MENDOCINO WHERE GALE FORCE GUSTS WILL LIKELY BLOW THROUGH MIDNIGHT. THE WINDS WILL EASE SAT...ESPECIALLY NORTH OF CAPE MENDOCINO AS A WEAK SURFACE FRONT MOVES ACROSS THE WATERS. NORTHERLY WINDS WILL RAMP UP ON SUNDAY AS HIGH PRESSURE RAPIDLY BUILDS BEHIND THE FRONT. THE PRESSURE GRADIENT WILL BE TIGHTEST SOUTH OF CAPE MENDOCINO AGAIN AND HAVE ISSUED A GALE WATCH FOR THE SOUTHERN WATERS FOR SUN AND MON. A HAZARDOUS SEAS WATCH DUE TO STEEP SHORT PERIOD SEAS MAY BE WARRANTED...BUT CONFIDENCE WAS NOT HIGH ENOUGH TO ISSUE WITH THE CURRENT FORECAST PACKAGE. A NW SWELL ORIGINATING FROM A STORM OVER THE GULF OF ALASKA WILL BEGIN TO PROPAGATE THROUGH THE WATER TONIGHT. THIS SWELL COMBINED WITH SHORT PERIOD WIND WAVES WILL SUPPORT SMALL CRAFT SEA CONDITIONS THROUGH MOST OF THE WEEK. TH && .EKA WATCHES/WARNINGS/ADVISORIES... GALE WARNING CAPE MENDOCINO TO PT ARENA 10-60NM. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS PT ST GEORGE TO CAPE MENDOCINO OUT 60 NM. SMALL CRAFT ADVISORY CAPE MENDOCINO TO PT ARENA OUT 10 NM. SMALL CRAFT ADVISORY FOR SEAS CAPE MENDOCINO TO PT ARENA 10 TO 60 NM. GALE WATCH FOR CAPE MENDOCINO TO PT ARENA 10 TO 60 NM FOR SUN AND MON. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:13 PM PDT | Small Craft Advisory | EKA | 57 hr | |
| Mar 28, 2:13 PM PDT | Hazardous Seas Warning | EKA | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.